Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

AHA is currently killing me right now. I've been using it for a couple weeks now and the burning sensation after putting it on is getting worse and longer. Fortunately I don't get red patches from it or anything. Should I use it less frequently or use less (amount) or whaat? Any input is welcome, mahalo.

Link to comment
Share on other sites

How long have you been doing the regimen in your signature, and how often are you using the AHA? Your skin might be a little irritated because of the extra steps.

Link to comment
Share on other sites

I've been on Acne.org regimen for the past 6 weeks. I've been on my sig regimen for about 1-2 weeks. And I started using Acne.org AHA+ 2 weeks ago, and everything was fine, minimal burning, but it's getting pretty unbearable. Thanks

Link to comment
Share on other sites

Hmm, maybe try cutting back on how often you're using it. 2-3 times a week seems to be plenty for most people. If it's irritating your skin too much, you may want to just stop using it altogether.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×